# SDR CA130124010

- Difficulty date: October 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pcb
- Part number: 42965192
- Condition: Failed
- Location: Brake Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING AN AUDIT, IT WAS FOUND THAT THE GLOBAL EXPRESS BRAKE CONTROL UNIT, PN 42-965-1, -2 WITH THE WHEEL CONTROL CIRCUIT CARD ASSY, CCA,PN 42-965191 & PN 42-965192, AUTOBRAKE CCA PN 42-965162 AND MOTHERBOARD CCA PN 42-96522 HAVE AN INCORRECT ALTERNATE ZENER DIODE CALLED ON THEIR BILL OF MATERIAL, BOM.  POTENTIAL QUALITY ISSUE CAN EXIST ON IN-SERVICE ACFT.
